I broke up with my b/f of about 2 years 4 months ago, and 3 months ago I had unprotected sex with a stranger who was considerably older and professional (actually medical didn't seem like the type to have an STD). As I wasn't taking any birth control I took morning after pill. I got my period about 4 days later. After my period finished I noticed that I was producing alot of thick very white discharge, some swelling and a slight itch. This has continued since then (nearly 3 months) with the flow of the discharge varying. I thought it was thrush as I have had this happen before (after having too much sex) with it clearing up in a couple of days (no thrush medication). However this has just continued and continued. I am highly embarrassed about it. There is no rash, no sores and my vagina looks to be a healthy pink colour. Over the last week or so the amount of discharge has decreased, but it is still thick. It's not overtly smelly. Since then I got back with my old boyfriend, but I have found that the sex has been less enjoyable as the discharge which is thick inside my vagina creates some friction which can sometimes cause a slight burning pain which usually goes away an hour or so after. He hasn't said anything although I have noticed a slight red rash on the tip of his penis and scrotom. Could this be thrush or something worse? I am scared I may have given him something.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.